Spotting Out After Taking Menstruation Delay Medication?

Illustration of Spotting Out After Taking Menstruation Delay Medication?
Illustration: Spotting Out After Taking Menstruation Delay Medication? healthline.com

Afternoon want to ask … if taking menstruation delay medicine like primolut will keep spotting out … the problem is that I want to perform the Umrah and leave on 27th and my menstrual date on 26th … I want to be able to worship but not because there are spots. I feel like I don’t want to worship … one more question I ask is if the spots come out when it is still on my menstrual schedule or after menstruation, the spots can come out because it’s still the consumption of Primolut … thank you so that I hope that this will be done immediately …

1 Answer:

Hello Nolbey,


Thank you for the question.

In the medical realm, delaying menstruation for certain purposes, for example when going on the pilgrimage and Umrah, can be done through several ways, including one of them by giving hormonal drugs such as norethisterone (an active substance contained in primolut). When consumed properly, norethisterone can help prevent menstruation through its effect in modifying hormonal balance, thereby inhibiting ovulation (release of mature eggs into the uterus).


However, it should be understood, that the consumption of norethisterone for the purpose of delaying menstruation must not be arbitrary. You need to have yourself checked by a doctor or obstetrician. Because, the response of each person's body to this drug can be different, can really cause menstruation does not occur at all, can cause spots when or outside the menstrual schedule that should be, or menstrual bleeding can still occur as usual. The success of menstrual delays is also influenced by the accuracy of the way the drug is consumed.


Regarding your question, as mentioned above, it is not certain whether after consuming norethisterone you will actually not menstruate, have spots, or even continue to menstruate as usual, because the response of each person's body may be different. Therefore, before deciding to take this drug, or any medicine to delay menstruation, you should first check yourself to the doctor or obstetrician, right?


I hope this helps.

: by

Related Question

Snapping Sounds In Patients With Cleft Lip?

Snapping Sounds In Patients With Cleft Lip?

(1 year ago)

Tonight … I want to ask why when the sufferer of a cleft lip speaks he feels that what he hears from his mouth sounds clearly like a normal human voice but when other people ...

Why Is The Skin Suddenly Dry, Peeling And No Fingerprints?

Why Is The Skin Suddenly Dry, Peeling And No Fingerprints?

(1 year ago)

Hello. I am an analyst, working in the lab. At first my hands were fine, no complaints against chemical reagents and sanitary materials. I don’t know why, suddenly my palm sk...

Overcoming Epilepsy That Won’t Heal For 7 Years?

Overcoming Epilepsy That Won’t Heal For 7 Years?

(12 months ago)

I want to ask, I have had epilepsy for 7 years, and until now it has not been cured, I have seizures for once every 3 weeks, I often stay up late at night, is it related to my epil...

Leave a Reply

Your email address will not be published. Required fields are marked *